Vol. 10, No. 5, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Conjugacy classes of special automorphisms of the affine spaces

Jérémy Blanc

Vol. 10 (2016), No. 5, 939–967

In the group of polynomial automorphisms of the plane, the conjugacy class of an element is closed if and only if the element is diagonalisable. In this article, we show that this does not hold for the group of special automorphisms, giving a first step in the direction of showing that this group is not simple, as an infinite-dimensional algebraic group.

plane automorphisms, conjugacy classes, topology
Mathematical Subject Classification 2010
Primary: 14R10
Secondary: 14R20
Received: 2 January 2015
Revised: 4 November 2015
Accepted: 4 March 2016
Published: 28 July 2016
Jérémy Blanc
Mathematisches Institut
Universität Basel
Spiegelgasse 1
CH-4051 Basel